# SDR DALA2023011200232

- Difficulty date: November 17, 2022
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 16,477 hours, 11,053 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TO CONVERT EX LION AIRCRAFT TO DELTA STANDARDS ACCOMPLISH ALTERATIONS PER VA 97741MA REV IR.
